# SDR AALA20072294

- Difficulty date: November 25, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, A
- Precautionary procedure: O

## Discrepancy

SDQ - FLIGHT LANDED WITH ONLY ONE BRAKE SYSTEM FUNCTIONAL.  BRAKES REACHED EXCESSIVE TEMPERATURE CAUSING REPORTED FIRE.  FIRE WAS EXTINGUISHED BY FIRE DEPARTMENT.  REPLACED NUMBER FOUR BRAKES, WHEEL SLEEVE, COOLING MOTORS, FANS, ANTI-SKID TRANSDUCER AND NUMBER THREE AND FOUR TIRES.  CLEANED NUMBER SEVEN TRANSDUCER CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  FERRIED TO TUL FOR FURTHER EVALUATION.  REPLACED RIGHT MAIN LANDING GEAR AXLE/BOGIE BEAM AND NUMBER EIGHT BRAKE SELECTOR VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
